zbMATH — the first resource for mathematics

Induced maps, Markov extensions and invariant measures in one-dimensional dynamics. (English) Zbl 0827.58015
The paper deals with interval maps \(f : I \to I\) that are piecewise continuous and piecewise monotone. The relation of induced maps \(F\) to \(f\) in the sense that \(F\) coincides on certain subintervals with iterates of \(f\) and the Markov extension of \(f\) is discussed. For the case that \(f\) is a non-flat \(S\)-unimodal map the author gives a simple inequality as a necessary condition for \(f\) to have an absolutely continuous invariant probability measure.

37E99 Low-dimensional dynamical systems
Full Text: DOI
[1] [B1] Bruin, H.: Topological conditions for the existence of invariant measures for unimodal maps. Erg. Th. and Dyn. Sys.14, 433–451 (1994) · Zbl 0812.58052
[2] [B2] Bruin, H.: Invariant measures of interval map. Thesis, Delft, 1994
[3] [BKNS] Bruin, H., Keller, G., Nowicki, T., van Strien, S.: Absorbing Cantor sets in dynamical systems: Fibonacci maps. Preprint Stonybrook (1994/2)
[4] [BL1] Blokh, A.M., Lyubich, M.Yu.: Measurable dynamics of S-unimodal maps of the interval. Ann. Scient. Éc. Norm. Sup.24, 545–573 (1991) · Zbl 0790.58024
[5] [BL2] Blokh, A.M., Lyubich, M.Yu.: Attractors of the interval. Banach Center Publ.23, 427–442 (1986)
[6] [GJ] Guckenheimer, J., Johnson, S.: Distortion of S-unimodal maps. Ann. of Math.132, 71–130 (1990) · Zbl 0708.58007
[7] [H1] Hofbauer, F.: On intrinsic ergodicity of piecewise monotonic transformations with positive entropy. Israel J. of Math.34, 213–237 (1979) · Zbl 0422.28015
[8] [H2] Hofbauer, F.: The topological entropy of a transformationxx(1). Monath. Math.90, 117–141 (1980) · Zbl 0433.54009
[9] [HK1] Hofbauer, F., Keller, G.: Quadratic maps without asymptotic measure. Commun. Math. Phys.127, 319–337 (1990) · Zbl 0702.58034
[10] [HK2] Hofbauer, F., Keller, G.: Some remarks on recent results about S-unimodal maps. Ann. Inst. Henri Poincaré, Physique théorique53, 413–425 (1990)
[11] [JŚ] Jakobson, M., Światek, G.: Metric properties of non-renormalizable S-unimodal maps, I. Induced expansion and invariant measures. Erg. Th. and Dyn. Sys.14, 721–755 (1994) · Zbl 0830.58019
[12] [K] Keller, G.: Lifting measures to Markov extension. Monath Math.108, 183–200 (1989) · Zbl 0712.28008
[13] [KN] Keller, G., Nowicki, T.: Fibonacci maps re(al)-visited. Preprint Univ. of Erlangen. (1992)
[14] [LM] Lyubich, M., Milnor, J.: The Fibonacci unimodal map. Jour. AMS6, 425–457 (1993) · Zbl 0778.58040
[15] [M] Martens, M.: Interval Dynamics. Thesis, Delft, 1990
[16] [MMS] Martens, M., de Melo, W., van Strien, S.: Julia-Fatou-Sullivan theory for real onedimensional dynamics. Acta Math.168, 273–318 (1992) · Zbl 0761.58007
[17] [MS] de Melo, W., van Strien, S.: One-dimensional dynamics. Ergebnisse der Mathematic und ihrer Grenzgebiete, Berlin, Heidelberg, New York: Springer, 1993 · Zbl 0791.58003
[18] [V] Vargas, E.: Markov partitions in non-hyperbolic interval dynamics. Commun. Math. Phys.138, 521–535 (1991) · Zbl 0749.58030
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.